# SDR DL757080659

- Difficulty date: May 4, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 70,377 hours, 34,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N31201
- Condition: Damaged
- Location: Fs1010 S2-3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN/FS 1010 - 1038, S-1 TO S-3R, LIGHTNING STRIKES TOO CLOSE TOGETHER FOR SRM REPAIRS, AND ONE REPAIR ON FS 1040 FRAME WHICH REQUIRED NON-SRM REPAIR.  DAMAGE CUTOUT OUT, DOUBLERS INSTALLED.
